Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dark lower legs, a small patch above ankle. Help me cure this.

my lower legs getting dark and above my ankle have a small patch of rash, its very itchy especially at nights i also travel with itchy eyes and runny nose and i went to my dermatologists, she prescribe anti-histamine the itchy eyes and the runny nose is getting better but its my lower legs i'm worried about cause its not getting better. can you help me?
Asked On : Thu, 11 Apr 2013
Answers:  2 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
From the description it seems you might be having stasis eczema or varicose eczema over your lower legs. These are associated with varicose veins and are usually seen in people who stand for prolonged periods. These are characterised by dark pigmented skin, with itching, ulceration leg pain etc.
You need to meet a dermatologist to get the diagnosis confirmed. As far as itchy eyes and running nose is concerned, it could be due to allergic rhinitis and will respond well to antihistamines.
Hope that helped
Take care
Answered: Thu, 11 Apr 2013
I find this answer helpful
Dermatologist Dr. Johny Chacko's  Response
welcome to healthcare magic
I was wondering whether you have varicose veins, because discoloration of legs and itching above ankle could be due to varicose eczema.
Ask your dermatologist to reassess the rash over the legs.
A topical steroid application will help along with frequent application of moisturizer. Try to elevate your leg as much as possible whenever you are taking rest.
Hope this helped
Take care
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor